# SDR SWAA2022030403569

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MIDSPAN FIXED TRAILING EDGE BULKHEAD AFT VERTICAL CURVED SEAL RETAINER IS CRACKED WITH PIECE BROKEN OFF / REMOVED AND REPLACED SEAL RETAINERS IAW B737 AIPC 57-50-00-25 AND B737 SRM 51-40-02-0G-0
